Advanced search
Start date
Betweenand
(Reference retrieved automatically from Web of Science through information on FAPESP grant and its corresponding number as mentioned in the publication by the authors.)

COMPLEX STRUCTURES ON TWISTED HILBERT SPACES

Full text
Author(s):
Castillo, Jesus M. F. [1] ; Cuellar, Wilson [2] ; Ferenczi, Valentin [3, 4] ; Moreno, Yolanda [5]
Total Authors: 4
Affiliation:
[1] Univ Extremadura, Dept Math, Avda Elvas S-N, Badajoz 06011 - Spain
[2] Univ Sao Paulo, Inst Matemat & Estadist, R Matao 1010, Butanta, SP - Brazil
[3] Univ Sao Paulo, Dept Matemat, Inst Matemat & Estat, Rua Matao 1010, BR-05508090 Sao Paulo - Brazil
[4] Univ Pierre & Marie Curie Paris 6, Equipe Analyse Fonct, Inst Math Jussieu, Case 247, 4 Pl Jussieu, F-75252 Paris 05 - France
[5] Univ Extremadura, Dept Matemat, Escuela Politecn, Ave Univ S-N, Caceres 10071 - Spain
Total Affiliations: 5
Document type: Journal article
Source: Israel Journal of Mathematics; v. 222, n. 2, p. 787-814, OCT 2017.
Web of Science Citations: 1
Abstract

We investigate complex structures on twisted Hilbert spaces, with special attention paid to the Kalton-Peck Z(2) space and to the hyperplane problem. For any non-trivial twisted Hilbert space, we show there are always complex structures on the natural copy of the Hilbert space that cannot be extended to the whole space. Regarding the hyperplane problem we show that no complex structure on l(2) can be extended to a complex structure on a hyperplane of Z(2) containing it. (AU)

FAPESP's process: 15/17216-1 - Twisted sums and group representations in Banach spaces
Grantee:Valentin Raphael Henri Ferenczi
Support type: Scholarships abroad - Research
FAPESP's process: 13/11390-4 - Twisted sums, positions and Ramsey theory in Banach Spaces
Grantee:Valentin Raphael Henri Ferenczi
Support type: Regular Research Grants
FAPESP's process: 10/17512-6 - Banach spaces with various complex structures
Grantee:Wilson Albeiro Cuellar Carrera
Support type: Scholarships in Brazil - Doctorate
FAPESP's process: 14/25900-7 - Interpolation, twisted sums and borelian classes of Banach Spaces
Grantee:Wilson Albeiro Cuellar Carrera
Support type: Scholarships in Brazil - Post-Doctorate